# SDR AU980069

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1003757G0310
- Condition: Deteriorated
- Location: Hydraulic Main
- Stage of operation: LD
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PRESSURE HOSE LOCATED BETWEEN RH HYDRAULIC PUMP AND FIREWALL DAMAGED AND LEAKING. LANDING GEAR WOULD NOT EXTEND AND AIRCRAFT LANDED WITH GEAR UP. INVESTIGATION FOUND THAT THE HOSE FAILED DUE TO EXPOSURE TO HEAT WITH THE FIRE SLEEVING AND THE OUTER HOSE CASE BURNED THROUGH DUE TO POSITIONING ON THE RH ENGINE EXHAUST PIPE STAINLESS STEEL SHROUD WHICH WAS TOUCHING THE EXHAUST PIPE.
